I’m back on Nystatin. 1,000,000 units TID. Yeah, I’m serious.
I’m going on the EXTREME paleo diet (meats, eggs, and veggies that I normally wouldn’t eat…which means that I’m basically going to be eating meat and playing with my veggies, because there’s a REASON I don’t eat those veggies) for about a week, then eating an entire day with ONE possible food allergen added in, like dairy one day, or grains. Repeat each week until I get through the lists of things I’m not supposed to eat and find one that, when introduced after a week of pure rest, causes gastric issues. That will allegedly find my food allergy, if there is one.
I had a doctor’s appointment on June 20th where I was treated like shit by the NP I was assigned, and so I wrote an angry letter, and was called in to meet with the doctor who runs the practice to figure it out this past Friday. He’s up to speed, he didn’t charge me for the visit, and I get my prescriptions. Win/win.
I’ve been on the Nystatin for a few days, and am just not getting that “zomg my stomach feels funny and all I want to do is sleep” part, which is pretty much what happened last time. Except I’m on double the dose I was last time. So I’m expecting things to get much worse before I start feeling better.
I’m off of Cymbalta, and my fibro-like pain is back with a vengeance, but I emotionally feel better, so clearly, that was not the anti-depressant for me.
Work in progress, folks. That’s what this is. I keep having to remind myself of that, or else I’ll get discouraged.
On the plus side, diphenhydramine works again in helping me sleep, lending credence to the theory that my liver was overwhelmed by the combo of meds I was on a couple of months ago. I’m taking so many fewer pills at bedtime that I have to double-check to be sure I’ve gotten everything. This is a step in the right direction, I think. We can add pills again after we take me off of them and find the root of the problem.
I’m boring myself, here, and I need to go to sleep, but that’s the biz, basically.
Questions or comments? You know where to leave them.